Alert archive / Nevada / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 5, 2013, 12:45 PM PDT for White Pine County, Nevada. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2013, 12:45 PM PDT (19:45 UTC)
- Expired
- Jul 5, 2013, 1:30 PM PDT
- In force
- 45 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County White Pine County, NV
The radar
The Elko radar (KLRX), 146 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586 WUUS55 KLKN 051945 SVRLKN NVC033-052030- /O.NEW.KLKN.SV.W.0013.130705T1945Z-130705T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 1245 PM PDT FRI JUL 5 2013 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WHITE PINE COUNTY IN EASTERN NEVADA... * UNTIL 130 PM PDT * AT 1244 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF BIG BALD MOUNTAIN...OR 25 MILES EAST OF DIAMOND VALLEY...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BIG BALD MOUNTAIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4012 11543 3996 11506 3967 11558 3978 11574 TIME...MOT...LOC 1945Z 219DEG 25KT 3980 11559 $$ DD
2 follow-up statements
116 WWUS55 KLKN 052005 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 105 PM PDT FRI JUL 5 2013 NVC033-052030- /O.CON.KLKN.SV.W.0013.000000T0000Z-130705T2030Z/ WHITE PINE NV- 105 PM PDT FRI JUL 5 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM PDT FOR NORTHWESTERN WHITE PINE COUNTY... AT 103 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHWESTERN WHITE PINE COUNTY...OR 21 MILES SOUTH OF RUBY LAKE...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN WHITE PINE COUNTY... RURAL NORTHERN WHITE PINE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3974 11547 3987 11564 4012 11543 3996 11506 TIME...MOT...LOC 2005Z 219DEG 25KT 3991 11548 $$ DD
138 WWUS55 KLKN 052023 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 123 PM PDT FRI JUL 5 2013 NVC033-052032- /O.EXP.KLKN.SV.W.0013.000000T0000Z-130705T2030Z/ WHITE PINE NV- 123 PM PDT FRI JUL 5 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITE PINE COUNTY WILL EXPIRE AT 130 PM PDT... * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN WHITE PINE COUNTY... && LAT...LON 3974 11547 3987 11564 4012 11543 3996 11506 TIME...MOT...LOC 2022Z 219DEG 25KT 4000 11538 $$ DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:38 AM PDT, 9 hours 7 minutes earlier.
Area forecast discussion, Jul 5, 3:38 AM PDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 338 AM PDT FRI JUL 5 2013 .SYNOPSIS...REMAINING MOISTURE AND INSTABILITY WILL COMBINE TO BRING MORE THUNDERSTORMS TO NORTHERN NEVADA THIS AFTERNOON. SOME OF THE STORMS MAY BE STRONG WITH STRONG WIND GUSTS POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW WITH THE MOST ACTIVITY CONFINED TO THE EASTERN PORTIONS OF ELKO...WHITE PINE AND EUREKA COUNTIES. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE PERIOD. && .SHORT TERM...TODAY THROUGH FRIDAY. SKIES ARE RAPIDLY CLEARING FROM WEST TO EAST THIS MORNING...AS SHOWN ON SATELLITE IMAGERY. THE GOES SOUNDER IS SHOWING DRIER PW AIR MOVING INTO SOUTHEAST OREGON AND INTO EXTREME NORTHWESTERN NEVADA AT THIS TIME. WATER VAPOR IS SHOWING THE MAIN UPPER LOW IN THE PACIFIC NORTHWEST...WITH A PIECE OF ENERGY MOVING ACROSS NORTHERN CALIFORNIA AT THIS TIME. THIS ENERGY IS EXPECTED TO CROSS INTO NORTHERN NEVADA DURING THE LATE MORNING AND THE MID-AFTERNOON. PRECIPITABLE WATER VALUES ARE DECREASING SLIGHTLY WITH AUSTIN SHOWING A DOWNWARD TREND TO ABOUT 0.80 INCHES. MODELS CONTINUE TO SHOW A ROBUST 55-65 KNOT JET AT 250 MB DRAPED OVER THE NORTHERN HALF OF THE FORECAST AREA. CAPE VALUES DURING THE DAY ARE CHECKING IN AT ABOUT 400-800 J/KG. 0-6KM BULK SHEAR IS GENERALLY RUNNING AROUND 30-45 KNOTS ACROSS MUCH OF THE FORECAST AREA...WITH THE STRONGEST FORECAST VALUES ACROSS ELKO COUNTY FOR MUCH OF THE DAY AND EVENING. STORM MOTION IS EXPECTED TO BE QUITE FAST AT ABOUT 15-25 MPH. SOME OF THE STORMS...MAINLY ISOLATED IN NUMBER...THAT DEVELOP THIS AFTERNOON COULD BE STRONG TO SEVERE IN NATURE. ALTHOUGH SMALL HAIL IS POSSIBLE...WITH WET BULB ZERO HEIGHTS FORECAST TO BE 15000 FEET PLUS...THE MAIN THREATS WILL BE THE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS TO 60 MPH. WINDEX VALUES IN THE GFS BUFR SOUNDINGS FOR ELKO...ELY...WILDHORSE...EUREKA ALL SHOW BETWEEN 45 AND 50 KNOTS. BRIEF HEAVY RAIN IS ALSO POSSIBLE...BUT THINKING IS THAT STORM MOTION WILL BE TOO FAST FOR STORMS TO PUT DOWN RAIN AT A LONG AND SUSTAINED RATE. MODELS ARE ALL POINTING TO ELKO...EUREKA...AND WHITE PINE COUNTIES...BUT EVEN EASTERN HUMBOLDT AND PORTIONS OF LANDER AND NYE COULD SEE ACTIVITY AS WELL. DRIER AIR WILL CONTINUE TO WORK EAST DURING THE OVERNIGHT SO COULD SEE CLEARING EARLIER THAN WHAT HAS BEEN EXPERIENCED IN PREVIOUS NIGHTS. COULD SEE ISOLATED SHOWER AND THUNDERSTORM ACTIVITY IN THE EASTERN SECTIONS OF THE FORECAST AREA AS RESIDUAL MOISTURE AND INSTABILITY RESIDE OVER THE FORECAST AREA. .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MODELS IN GOOD AGREEMENT WITH PATTERN THROUGH WEDNESDAY THEN SOME DIFFERENCES AS ECMWF WANTS TO BRING IN MONSOON MOISTURE ON THURSDAY WHILE THE GFS KEEPS THE GREAT BASIN DRY WITH SOUTHWESTERLY FLOW. HEIGHTS WILL BEGIN TO BUILD OVER THE GREAT BASIN AS THE TROUGH MOVES EAST OF THE AREA THIS WILL BRING WARM TEMPERATURES WITH MID TO UPPER 90S COMMON THROUGH EARLY NEXT WEEK WHICH IS ABOVE AVERAGE FOR THIS TIME OF YEAR. THERE WILL STILL BE INSTABILITY WITH LI'S NEAR -1 BUT THE AIRMASS WILL BEGIN TO DRY SO THUNDERSTORM ACTIVITY WILL DECREASE IN COVERAGE STARTING ON MONDAY. EXPECT MOST OF THE STORMS TO REMAIN DRY AS PW'S DROP TO .50" BY MONDAY. WINDS WILL BE A BIT BREEZY ON SUNDAY ACROSS CENTRAL NEVADA GUSTING TO 20 TO 25 MPH BUT DO NOT ANTICIPATE FIRE WEATHER CONCERNS. BY THURSDAY WINDS MAY INCREASE OUT OF THE SOUTHWEST SO THIS WILL NEED TO BE WATCHED CLOSELY OVER THE COMING DAYS FOR POSSIBLE FIRE WEATHER CONCERNS. && .AVIATION...VFR CONDITIONS WITH A FEW LINGERING CLOUDS OVERNIGHT. EXPECT SCATTERED THUNDERSTORMS TO FORM THIS AFTERNOON AND EVENING WITH A 40 TO 50 PERCENT CHANCE OF THUNDERSTORMS WITH RAIN AFFECTING KEKO AND KELY AND A 20 PERCENT CHANCE OF THUNDERSTORMS AT KTPH. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY OUTFLOW WINDS ESPECIALLY NEAR KEKO AND KELY. && .FIRE WEATHER...SOME DRIER PRECIPITABLE WATER AIR IS TRYING TO MAKE ITS WAY SOUTHEASTWARD ACROSS NORTHERN NEVADA THIS MORNING. AN IMPULSE MOVING ACROSS NORTHERN CALIFORNIA THIS MORNING WILL MAKE IT TO NORTHERN NEVADA SOMETIME IN THE EARLY-MID AFTERNOON PERIOD AND IS EXPECTED TO ENHANCE CONVECTION TODAY. SOME OF THE STORMS MAY BE QUITE STRONG AND THE MAIN THREATS FOR TODAY ACROSS THE DISTRICT WILL BE CLOUD TO GROUND LIGHTNING...BUT ALSO WIND GUSTS TO 60 MPH FROM OUTFLOWS. STORM SPEEDS ARE FORECAST TO BE FAST AT ABOUT 15-25 MPH OR HIGHER. LOOK FOR THE AREAL COVERAGE OF STORMS TO BE LESS SATURDAY...WITH ISOLATED DRY STORMS TO BE CONFINED TO THE PERIPHERY. ISOLATED DRY THUNDERSTORMS HAVE BEEN KEPT IN THE FORECAST FOR THE EASTERN FIRE ZONES SUNDAY...AND SURFACE WINDS SPEEDS OF 10-15 MPH WITH GUSTS TO 25 MPH CAN BE EXPECTED. ISOLATED DRY THUNDERSTORM COVERAGE IS EXPECTED TO WANE...BUT WILL BE KEPT AT LAL 2 AND IN THE EASTERN ZONES THROUGH THE MIDDLE OF NEXT WEEK. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY... NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 86/90/90/86
Hazardous weather outlook, Jul 5, 2:17 AM PDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 217 AM PDT FRI JUL 5 2013 NVZ030-031-033>041-060930- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 217 AM PDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA. SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS TO 60 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEVADA THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Jul 5, 8:53 AM PDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 853 AM PDT FRI JUL 5 2013 NVZ031-033>041-051900- NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE... SILVER ZONE PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...HARRISON PASS....ELY...RUTH...MCGILL... BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY...ELKO... SPRING CREEK...CARLIN...WELLS...RUBY VALLEY...PEQUOP SUMMIT... TONOPAH...ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 853 AM PDT FRI JUL 5 2013 ...MORE STRONG THUNDERSTORMS FOR THE SILVER STATE TODAY... ANOTHER ACTIVE DAY OF WEATHER IS EXPECTED ACROSS CENTRAL AND NORTHERN NEVADA. AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE REGION...ALLOWING A ROUND OF THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND INTO THE EVENING. STORMS ARE EXPECTED TO BEGIN TO DEVELOP AROUND NOON ACROSS CENTRAL NEVADA AND BY MID-AFTERNOON ACROSS NORTHERN NEVADA. SOME OF THE STORMS COULD BECOME STRONG WITH WIND GUSTS UP TO 60 MPH...NICKEL SIZE HAIL...AND BRIEF TORRENTIAL DOWNPOURS. IF TRAVELING TO THE OUTDOORS PLEASE PLAN FOR THE POTENTIAL OF STRONG THUNDERSTORMS AND KEEP ALERT FOR WARNINGS AND ADVISORIES ISSUED BY THE NATIONAL WEATHER SERVICE. VISIT WWW.WEATHER.GOV/ELKO FOR THE LATEST WEATHER INFORMATION
Local storm report, Jul 5, 9:57 AM PDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
957 AM PDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 SSW WINNEMUCCA 40.93N 117.75W
07/04/2013 E0.88 INCH HUMBOLDT NV CO-OP OBSERVER
&&
DHLocal storm report, Jul 5, 9:59 AM PDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
959 AM PDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 SSW WINNEMUCCA 40.93N 117.75W
07/04/2013 E0.88 INCH HUMBOLDT NV CO-OP OBSERVER
&&
DHSpecial weather statement, Jul 5, 11:42 AM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1142 AM PDT FRI JUL 5 2013 NVZ035-037-051915- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 1142 AM PDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 1215 PM PDT... AT 1139 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PINTO SUMMIT...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH SMALL HAIL...HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... PANCAKE SUMMIT ALONG U.S. HIGHWAY 50... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3962 11562 3943 11547 3926 11590 3941 11602 TIME...MOT...LOC 1841Z 239DEG 20KT 3938 11585 DD
Special weather statement, Jul 5, 12:19 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1219 PM PDT FRI JUL 5 2013 NVZ035-037-051945- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 1219 PM PDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 1245 PM PDT... AT 1215 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF EUREKA AIRPORT...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH SMALL HAIL...HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... NEWARK VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3991 11550 3972 11533 3951 11577 3966 11591 TIME...MOT...LOC 1918Z 235DEG 24KT 3964 11574 DD
Special weather statement, Jul 5, 12:41 PM PDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1241 PM PDT FRI JUL 5 2013 NVZ034-038-039-052015- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 1241 PM PDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 115 PM PDT... AT 1240 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAMOILLE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SECRET PASS AND RUBY VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4103 11516 4085 11500 4066 11543 4080 11556 TIME...MOT...LOC 1941Z 236DEG 21KT 4078 11540 DD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 5:08 PM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 4, 5:10 PM PDT | Special Weather Statement | LKN | 35 min | |
| Jul 4, 5:26 PM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 4, 5:36 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Humboldt, Lander | 39 min |
| Jul 4, 5:46 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 44 min |
| Jul 4, 6:17 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 4, 6:33 PM PDT | Special Weather Statement | LKN | 87 min | |
| Jul 4, 6:39 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Humboldt, Lander | 36 min |
| Jul 4, 6:53 PM PDT | Special Weather Statement | LKN | 22 min | |
| Jul 4, 7:15 PM PDT | Special Weather Statement | LKN | 30 min | |
| Jul 4, 7:22 PM PDT | Special Weather Statement | LKN | 23 min | |
| Jul 4, 7:26 PM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 4, 7:34 PM PDT | Special Weather Statement | LKN | Humboldt | 56 min |
| Jul 4, 9:04 PM PDT | Special Weather Statement | LKN | Humboldt | 86 min |
| Jul 4, 10:03 PM PDT | Special Weather Statement | LKN | 57 min | |
| Jul 4, 10:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Jul 5, 11:42 AM PDT | Special Weather Statement | LKN | 33 min | |
| Jul 5, 12:19 PM PDT | Special Weather Statement | LKN | 26 min | |
| Jul 5, 12:41 PM PDT | Special Weather Statement | LKN | Elko | 34 min |
| Jul 5, 1:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 26 min |
| Jul 5, 1:13 PM PDT | Special Weather Statement | LKN | 32 min | |
| Jul 5, 1:27 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 33 min |
| Jul 5, 1:35 PM PDT | Special Weather Statement | LKN | 25 min | |
| Jul 5, 1:41 PM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 5, 1:53 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 37 min |
| Jul 5, 2:07 PM PDT | Special Weather Statement | LKN | 23 min | |
| Jul 5, 2:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Jul 5, 2:19 PM PDT | Special Weather Statement | LKN | Eureka | 26 min |
| Jul 5, 2:25 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 50 min |
| Jul 5, 2:36 PM PDT | Special Weather Statement | LKN | Elko | 24 min |
| Jul 5, 2:48 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Jul 5, 3:24 PM PDT | Special Weather Statement | LKN | 36 min | |
| Jul 5, 3:40 PM PDT | Special Weather Statement | LKN | 35 min | |
| Jul 5, 3:52 PM PDT | Special Weather Statement | LKN | Elko | 23 min |
| Jul 5, 4:20 PM PDT | Special Weather Statement | LKN | Elko | 25 min |
| Jul 5, 4:39 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 36 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.